# SDR USAA2011060700006

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,388 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6401151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4  - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR66 TO FR67, S32L.  REPLACED FLOOR SUPPORT BETWEEN FR66 TO FR67, S32L IAW A319 SRM 51-42-11 & SRM 53-00-14.
